hi i've been treated with fentanyl and oxycodone for several yrs. now but it seems that on my 3rd day well last 24 hrs of my patch my pain relief is not there o i've been trying to adjust my 3rd day by taking 1 extra of my oral meds that 3rd day, but some days it's still unbearable, the thing is i'm seeming to be fighting a losing battle that last 24 hrs of my patch and i'm concerned in what to do because fentanyl concerns me very much, so could anyone please give me any reasonable suggestions as i'm trying so responsibly to keep everything moderate but it's getting tiresome any input pleaseView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.